EXACTECH, INC. LOGIC TIBIA IMPLANT PSC INSERT, SZ 4, 15MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED
Back to Search Results |
| Model Number |
02-012-44-4015 |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
11/20/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Additional information, including the product investigation, will be submitted within 30 days of receipt.
Event or Problem Description
On (b)(6) 2019, a (b)(6) y/o, male patient with a bmi of 27.5, underwent implantation of a insert tib 4 15mm knee post stab cnstrn mod net cmpr mld.On (b)(6) 2019, approximately 10 months post implant, the patient underwent revision due to aseptic loosening.
Additional Manufacturer Narrative
(h3) the evaluation noted that revision reported was likely the result of an insufficient bond between the implant and the bone, which led to aseptic (non-infected) loosening.However, this cannot be confirmed since the devices were not returned for evaluation.